# SDR SWAA2012031902301

- Difficulty date: February 28, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 69,513 hours, 59,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM SPLICE POINT CORRODED AT BS 727D+5, LBL 18.  REPAIRED BEAM PER SRM.
